# SDR PCAA9700412

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 87901011001
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE RIGHT ENGINE INBOARD OIL LINE FROM OIL COOLER WAS FOUND CHAFED.  REMOVED AND REPLACED OIL LINE IAW DHC MM.  LEAK CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
